| Catalog Number |
5735190 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
03/03/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
On (b)(6) 2026, a patient underwent a dialysis catheter placement procedure using hemosplit hemodialysis catheter.During the procedure, a serious adverse event related to the procedure was reported.However, the current status of the patient was unknown.This is report 8 of 13.
Additional Manufacturer Narrative
H11: additional information indicated that two different lots, rekr1492 ((b)(4) units) and reku2605 ((b)(4)units), were involved.Accordingly, pr 14527971 was processed to capture lot rekr1492 with an occurrence of five, where there is a serious event were related to the procedure is being reported.For the remaining eight units from lot reku2605, it was determined that there was no alleged product deficiency or malfunction.Therefore, the adverse event will be reported for the five occurrences only, and the remaining eight occurrences are no longer considered a complaint file and are not reportable.As an initial mdr has already been submitted, the file will remain assessed as a serious injury.G3, h6 (result, conclusion) section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
On (b)(6) , 2026, a patient underwent a dialysis catheter placement procedure using hemosplit hemodialysis catheter.During the procedure, a serious adverse event related to the procedure was reported.However, the current status of the patient was unknown.This is report 8 of 13.
Additional Manufacturer Narrative
H11: additional information was received and there is no alleged deficiency or malfunction with the product.This report is no longer being considered a complaint file and determined to be no longer reportable.Since an initial mdr was submitted, therefore, the file will remain assessed as a serious injury.G3, h6 (method) section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
On (b)(6), 2026, a patient underwent a dialysis catheter placement procedure using hemosplit hemodialysis catheter.During the procedure, a serious adverse event related to the procedure was reported.However, the current status of the patient was unknown.This is report 8 of 13.